# SDR GAIA9625

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: LIG5192
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT BATTERY PACK FOUND DEAD DURING 'PS' CHECK.  THE LIGHT ASSEMBLY WAS CHANGED, OPS CHECKED AND SIGNED OFF.  (X)
